# SDR CA150218005

- Difficulty date: February 17, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Make and model: Boeing 737-2S2C
- Aircraft time: 31,767 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 654621512
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO TOW, IT WAS NOTED THAT LT NLG WHEEL WAS TILTED.  WHEEL WAS REMOVED & AXLE WAS FOUND BROKEN BETWEEN THE TWO BEARING JOURNAL.  THE WHEEL WAS ONLY KEPT IN PLACE BY THE NOSE GRAVEL SKI AXLE WHO RUN INSIDE THE NLG AXLE.  PARTS HAVE BEEN SENT FOR INVESTIGATION TO FIND OUT CAUSE OF THIS FAILURE.
